# SDR DALA2025010600112

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N141DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50061
- Aircraft time: 7,769 hours, 3,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR HAS CORROSION AT HOLES 4OL, 7OL, AND 10OL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 060-0001:5331-01297- 02A/001 00260 REPAIRED PER ER/A 623091-14 PRI REV 0, PRI REV 1, AND ERA 623091-14 REV ORIGINAL, ORIGINAL THICKNESS IS .125 MAX MATERIAL REMOVED .003 MATERIAL REMAINING IS .122, CORROSION LEVEL 2. (LP# 0737782)
